Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the freeness of abelian groups: A generalization of Pontryagin's theorem


Author: Paul Hill
Journal: Bull. Amer. Math. Soc. 76 (1970), 1118-1120
MSC (1970): Primary 2030; Secondary 2051
DOI: https://doi.org/10.1090/S0002-9904-1970-12586-1
MathSciNet review: 0263919
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Fuchs, Abelian groups, Akad. Kiadó, Budapest, 1958; republished by Internat. Series of Monographs on Pure and Appl. Math., Pergamon Press, New York, 1960. MR 21 #5672; MR 22 #2644. MR 111783
  • 2. P. Hill, Primary groups whose subgroups of smaller cardinality are direct sums of cyclic groups (to appear). MR 315018

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2030, 2051

Retrieve articles in all journals with MSC (1970): 2030, 2051


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12586-1

American Mathematical Society